# SDR IPXA2021032067033

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 36,162 hours, 24,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110692
- Condition: Corroded
- Location: Bs 1664 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4S-29L AT STA 1664 IS CORRODED AND REQUIRES REPAIRREPAIR AREA IAW SRM 53-00-03-2R-1
